RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 51, Issue 5  


Systems of generators for centralizers of rigid elements of the braid group
G. G. Gurzo
915
One-dimensional singular integral equations with coefficients vanishing on countable sets
V. B. Dybin
936
The $L_2$-theory of generalized solutions of general linear model parabolic boundary value problems
N. V. Zhitarashu
962
The distribution of pairs of quadratic residues and nonresidues of a special form
A. A. Karatsuba
994
On oscillatory motions in a certain dynamical system
L. D. Pustyl'nikov
1010
Multiplicative arithmetic of division algebras over number fields, and the metaplectic problem
A. S. Rapinchuk
1033
On the transient motion of an isolated volume of viscous incompressible fluid
V. A. Solonnikov
1065
Splitting of the separatrices and the nonexistence of first integrals in systems of differential equations of Hamiltonian type with two degrees of freedom
S. L. Ziglin
1088
Transformations of special spines and the Zeeman conjecture
S. V. Matveev
1104
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019